Coupling schemes for cluster synchronization in coupled josephson equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

61 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)375-391
Journal / PublicationPhysica D: Nonlinear Phenomena
Issue number3-4
Publication statusPublished - 15 Oct 2004


We propose an approach to constructing different coupling schemes to stabilize selected cluster synchronization patterns for coupled Josephson equations. In particular, we select a coupling scheme to create synchronization with frequency ratio m1: m2:⋯: mn, which can be arbitrarily chosen and is independent of the frequencies of the uncoupled oscillators. We also discuss coupled discrete systems. © 2004 Elsevier B.V. All rights reserved.

Research Area(s)

  • Cluster synchronization, Coupled Josephson equations, Coupling scheme